# SDR USAA2012091000051

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FORWARD FLIGHT ATTENDANTS REPORTED MODERATE ELECTRICAL SMELL IN FORWARD GALLEY.  DIVERTED BACK TO CLT AFTER REPORTS OF BREATHING ISSUES.  FOUND OVEN IN FORWARD GALLEY CAUSING ODOR.  REMOVED AND REPLACED THE OVEN.
